Behavior of diffusion semi-groups at infinity
Bulletin de la Société Mathématique de France, Volume 102 (1974), p. 193-240
@article{BSMF_1974__102__193_0,
     author = {Azencott, Robert},
     title = {Behavior of diffusion semi-groups at infinity},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {102},
     year = {1974},
     pages = {193-240},
     doi = {10.24033/bsmf.1778},
     zbl = {0293.60071},
     mrnumber = {50 \#8725},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1974__102__193_0}
}
Azencott, Robert. Behavior of diffusion semi-groups at infinity. Bulletin de la Société Mathématique de France, Volume 102 (1974) pp. 193-240. doi : 10.24033/bsmf.1778. http://www.numdam.org/item/BSMF_1974__102__193_0/

[1] Azéma (J.), Duflo (Marie) and Revuz (D.). - Recurrence fine des processus de Markov, Ann. Inst. Henri Poincaré, Nouv. série, Sect. B, t. 2, 1966, p. 185-220. | Numdam | MR 33 #8029 | Zbl 0182.51103

[2] Azencott (R.). - Diffusions sur les variétés différentiables, C. R. Acad. Sc. Paris, t. 274, série A, 1972, p. 651-654. | MR 45 #754 | Zbl 0224.35043

[3] Azencott (R.). - Methods of localization and diffusions on manifolds, Annals of Probability (to appear).

[4] Bony (J. M.), Courrège (P.) and Priouret (P.). - Semi-groupes de Feller sur une variété à bord compacte... Ann. Inst. Fourier, Grenoble, t. 18, 1968, p. 369-521. | Numdam | MR 39 #6397 | Zbl 0181.11704

[5] Bonami (A.), Karoui (N.), Roynette (B) and Reinhardt (H.). - Processus de diffusion associé à un opérateur elliptique dégénéré, Ann. Inst. Henri Poincaré, Nouv. série, Sect. B, t. 7, 1971, p. 31-80. | Numdam | MR 44 #7637 | Zbl 0234.60094

[6] Blumenthal (R. M.) and Getoor (R. K.). - Markov processes and potential theory. - New York, Academic Press, 1968 (Pure and applied Mathematics, Academic Press, 29). | MR 41 #9348 | Zbl 0169.49204

[7] Courrège (P.) and Priouret (P.). - Recollements de processus de Markov, Publ. Inst. Stat. Univ. Paris, t. 14, 1965, p. 275-377. | MR 36 #4641 | Zbl 0281.60075

[8] Dynkin (E. B.). - Die Grundlagen der Theorie der Markoffschen Prozesse. - Berlin, Springer-Verlag, 1961 (Grundlehren der mathematischen Wissenschaften, 138). | MR 24 #A1746 | Zbl 0091.13604

[9] Dynkin (E. B.). - Markov processes vol. 1,2. - Berlin, Springer-Verlag, 1965 (Grundlehren der mathematischen Wissenschaften, 121-122). | MR 33 #1887 | Zbl 0132.37901

[10] Feller (W.). - The parabolic differential equations and the associated semi-groups of transformations, Annals of Math., t. 55, 1952, p. 468-519. | MR 13,948a | Zbl 0047.09303

[11] Friedmann (A. P.). - Partial differential equations of parabolic type. - Englewood Cliffs, Prentice Hall, 1964. | Zbl 0144.34903

[12] Ha Duong Tuang. - Processus de diffusion recurrents, Thèse 3e cycle, math., Université Paris-6, 1972.

[13] Helgason (S.). - Differential geometry and symmetric spaces. - London, Academic Press, 1962 (Pure and applied Mathematics, Academic Press, 12). | MR 26 #2986 | Zbl 0111.18101

[14] Hunt (G. A.). - Semi-groups of measures on Lie groups, Trans. Amer. math. Soc., t. 81, 1956, p. 264-293. | MR 18,54a | Zbl 0073.12402

[15] Khas'Minskii (R. Z.). - Ergodic properties of recurrent diffusion processes, Theory of Probability, t. 5, 1960, p. 179-196. | Zbl 0106.12001

[16] Mc Kean (H. P., Jr.). - Stochastic integrals. - New York, Academic Press, 1969 (Probability and mathematical Statistics, 5). | Zbl 0191.46603

[17] Mandl (P.). - Analytical treatment of one dimensional Markov processes. - New York, Springer-Verlag, 1968 (Grundlehren der mathematischen Wissenschaften, 151). | MR 40 #930 | Zbl 0179.47802

[18] Meyers (N.) and Serrin (J.). - The exterior Dirichlet problem for second order elliptic partial differential equations, J. Math. and mech., t. 9, 1960, p. 513-538. | MR 22 #8200 | Zbl 0094.29701

[19] Molchanov (S. A.). - Strong Feller property of diffusion processes on smooth manifolds, Theory of Probability, t. 13, 1968, p. 471-475. | MR 38 #6669 | Zbl 0177.21805

[20] Prat (J.-J.). - Étude asymptotique du mouvement brownien sur une variété riemannienne à courbure négative, C. R. Acad. Sc. Paris, t. 272, série A, 1971, p. 1586-1589. | MR 43 #5610 | Zbl 0296.60053

[21] Serrin (J.). - On the Harnack inequality for linear elliptic equations, J. Analyse Math., Jérusalem, t. 4, 1956, p. 292-308. | MR 18,398f | Zbl 0070.32302

[22] Stroock (D. W.) and Varadhan (S. R. S.). - Diffusion processes with continuous coefficients, Comm. pure and appl. Math., t. 22, 1969, p. 345-400 et 479-530. | MR 40 #6641 | Zbl 0167.43903

[23] Vauthier (J.). - Diffusion sur une variété riemannienne complète à courbure négative, C. R. Acad. Sc. Paris, t. 275, série A, 1972, p. 925-926. | MR 46 #8319 | Zbl 0246.60006